Ask a Pharmacist Expert Forum
withdrawls for nurofen plus
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

withdrawls for nurofen plus

ive been taking nurofen plus for the past year, upto 32 a day, i stopped taking them 3 days aago and have since had terrible pain in my legs, throbbing etc, i havent slept for 2 days, is this a withdrawl (withdrawal) from the tablets or another problem??
Age
:  
26
Sex
:  
Female
Weight
:  
14 stone
Current Medications
:  
none
Drug Allergies
:  
none
669815_tn?1225654838
You are probably experiencing withdrawal symptoms from the codeine. You will need to slowly wean off this medication. Please see your doctor if these withdrawal symptoms do not go away.
Blank
This Forum's Experts
5801192_tn?1389204087
Carrie Fu, PharmDBlank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank